MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; PROSTHESIS, SHOULDER
Model Number 115370
Medical Device Problem Codes Positioning Failure (1158); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product code: phx.Report source, foreign: germany.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial shoulder replacement surgery, the locking ring of the humeral shell came loose during assembly with the polyethylene bearing.A second set of implants was used to complete the procedure.No patient impact or adverse events have been reported as a result of this malfunction.Due diligence is in process for this event; to date no further information has been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection shows that the ring loc is bent and has some damage to it.No damage to note on the tray.The poly has some damage to the top and bottom from impacting.Product did not return in its original packaging.Device history record was reviewed and no discrepancies related to the reported event were found.Investigation results concluded that the reported event was due to use error as the surgical technique states that the assembly tool should be used to assemble the tray and it was reported that the assembly tool was not used during this event.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: medical product: acrom xl 44-41 std +3 hmrl brg: catalog#xl-115367, lot#750020.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.

Brand Name
COMP RVS TRAY CO 44MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15887800
Report Number0001825034-2022-02696
Device Sequence Number5100025
Product Code PHX
UDI-Device Identifier00880304543201
UDI-Public(01)00880304543201(17)320609(10)832480
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115370
Device Catalogue Number115370
Device Lot Number832480
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer12/01/2022
03/22/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date12/06/2022
03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose